Instability of non-linear Kelvin waves depending on orientation and dimensions of the ocean basin
Doklady Akademii Nauk, Tome 329 (1993) no. 2, pp. 154-157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_329_2_a10,
author = {S. A. Arsen'ev and A. Yu. Gubar and L. N. Rykunov and N. K. Shelkovnikov},
title = {Instability of non-linear {Kelvin} waves depending on orientation and dimensions of the ocean basin},
journal = {Doklady Akademii Nauk},
pages = {154--157},
year = {1993},
volume = {329},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_329_2_a10/}
}
TY - JOUR AU - S. A. Arsen'ev AU - A. Yu. Gubar AU - L. N. Rykunov AU - N. K. Shelkovnikov TI - Instability of non-linear Kelvin waves depending on orientation and dimensions of the ocean basin JO - Doklady Akademii Nauk PY - 1993 SP - 154 EP - 157 VL - 329 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1993_329_2_a10/ LA - ru ID - DAN_1993_329_2_a10 ER -
%0 Journal Article %A S. A. Arsen'ev %A A. Yu. Gubar %A L. N. Rykunov %A N. K. Shelkovnikov %T Instability of non-linear Kelvin waves depending on orientation and dimensions of the ocean basin %J Doklady Akademii Nauk %D 1993 %P 154-157 %V 329 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1993_329_2_a10/ %G ru %F DAN_1993_329_2_a10
S. A. Arsen'ev; A. Yu. Gubar; L. N. Rykunov; N. K. Shelkovnikov. Instability of non-linear Kelvin waves depending on orientation and dimensions of the ocean basin. Doklady Akademii Nauk, Tome 329 (1993) no. 2, pp. 154-157. http://geodesic.mathdoc.fr/item/DAN_1993_329_2_a10/